# SDR DALA2021052302852

- Difficulty date: May 20, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 45,946 hours, 23,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE IN FORWARD CABIN. CORRECTIVE ACTION: REPLACED BATTERY PACK AND CHARGER. SYSTEM OPERATION IS NORMAL (LP 7552318)
